Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 255, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 23, 2011, 4:44 PM EDT for 5 counties in North Carolina. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2011, 4:44 PM EDT (20:44 UTC)
- Expired
- Jul 23, 2011, 5:10 PM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Franklin County, NC, Johnston County, NC, Nash County, NC, Wake County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 37 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:05 PM EDT | TSTM WND DMG | 2 S Bunn, NC | ONE TREE FELL ON A POWER LINE NEAR THE 6400 BLOCK OF HIGHWAY 39 SOUTH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1021 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1247 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -69 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
395 WUUS52 KRAH 232044 SVRRAH NCC069-101-127-183-195-232145- /O.NEW.KRAH.SV.W.0255.110723T2044Z-110723T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RALEIGH NC 444 PM EDT SAT JUL 23 2011 THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA EAST CENTRAL WAKE COUNTY IN CENTRAL NORTH CAROLINA WEST CENTRAL WILSON COUNTY IN CENTRAL NORTH CAROLINA SOUTHWESTERN NASH COUNTY IN CENTRAL NORTH CAROLINA NORTH CENTRAL JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA * UNTIL 545 PM EDT * AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER PILOT...OR 6 MILES NORTH OF LINWOOD... MOVING EAST AT 5 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PILOT... MIDDLESEX... PRECAUTIONARY/PREPAREDNESS ACTIONS... STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS GENERATED BY DAMAGING WINDS CAN BE DEADLY. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW ENFORCEMENT AGENCY. && LAT...LON 3604 7802 3568 7802 3571 7840 3591 7843 TIME...MOT...LOC 2045Z 259DEG 5KT 3584 7830 $$ 23
1 follow-up statement
093 WWUS52 KRAH 232110 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 510 PM EDT SAT JUL 23 2011 NCC069-101-127-183-195-232120- /O.CAN.KRAH.SV.W.0255.000000T0000Z-110723T2145Z/ FRANKLIN NC-WAKE NC-WILSON NC-NASH NC-JOHNSTON NC- 510 PM EDT SAT JUL 23 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JOHNSTON... SOUTHWESTERN NASH...WEST CENTRAL WILSON...EAST CENTRAL WAKE AND SOUTH CENTRAL FRANKLIN COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS NO LONGER IN EFFECT. IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH. LAT...LON 3604 7802 3568 7802 3571 7840 3591 7843 TIME...MOT...LOC 2110Z 259DEG 5KT 3585 7826 $$ 23
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:00 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 23, 3:00 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 300 PM EDT SAT JUL 23 2011 .SYNOPSIS... STRONG HIGH PRESSURE ALOFT WILL REMAIN OVER OUR REGION TODAY THEN DRIFT WEST ON SUNDAY. EXTREMELY DANGEROUS HOT CONDITIONS WILL PERSIST THROUGH THE WEEKEND. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 255 PM... EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR MUCH OF CENTRAL NORTH CAROLINA THROUGH THIS EVENING WITH A HEAT ADVISORY FOR THE NORTHWEST PIEDMONT. WITH MINIMALLY COOLER TEMPERATURES AND MINIMALLY DRIER AIR SUNDAY... NO WARNINGS AT THIS TIME... A HEAT ADVISORY ROCKINGHAM EAST NORTHEAST TO GOLDSBORO. DEWPOINTS IN PARTS OF CENTRAL NORTH CAROLINA DROPPED INTO THE MID 60S FRIDAY. THIS HAS BEEN THE CASE TODAY ONCE AGAIN. VORTICITY CENTER OVER THE VIRGINIA MOUNTAINS TO MOVE EAST SOUTHEAST OVERNIGHT... THUNDERSTORM COVERAGE EARLY TONIGHT WILL WARRANT CHANCE POPS IN SPOTS WITH DECREASING COVERAGE LATE EVENING BUT PERSISTING INTO THE LATE NIGHT. LOW TEMPERATURES MID TO UPPER 70S. A VERY MINOR DROP IN THICKNESS AND 850 MILLIBAR TEMPERATURES FORECAST BY THE MODELS FOR SUNDAY. PRESSURE HEIGHTS FALL SUNDAY AFTERNOON IN RESPONSE TO A BROAD TROUGH MOVING THROUGH NEW ENGLAND AND THE MID ATLANTIC STATES SUNDAY AFTERNOON. FORECAST VERTICAL AIR MASS PROFILES LITTLE CHANGED FROM THAT OF TODAY. WITH THE BEST WINDS AGAIN OVER THE SOUTH AND EAST... THESE AREAS SLIGHTLY PREFERRED FOR AFTERNOON CONVERGENCE AND CONVECTION... BUT CHANCES REMAIN SLIGHT AT THIS TIME. TEMPERATURES PERHAPS TO TAKE ANOTHER DEGREE FALL FROM THE PREVIOUS DAY. DEWPOINTS AGAIN MAY SLIP INTO THE MID 60S IN SPOTS. CURRENT FORECAST WOULD JUSTIFY A HEAT ADVISORY FOR PARTS OF OUR EXTREME SOUTH AND SOUTHEAST. AFTERNOON HIGH TEMPERATURES MID 90S TO NEAR 100. MOSTLY MID 70S FOR LOWER TEMPERATURES. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT... AS OF 255 PM SATURDAY... MON AND MON NIGHT: THE RETROGRESSION OF THE SUB-TROPICAL RIDGE...AND ASSOCIATED HEIGHT FALLS ATTENDING A MID LEVEL TROUGH EXTENDING FROM THE BASE OF AN UPPER LOW FORECAST TO AMPLIFY ACROSS SOUTHERN CANADA...WILL RESULT IN IMPROVED FORCING AND DEEP MOISTURE AND CONSEQUENT INCREASED PROBABILITY/COVERAGE OF SHOWERS AND THUNDERSTORMS THIS PERIOD. PROJECTED LOW LEVEL THICKNESSES IN THE 1435 TO 1445 METER RANGE WOULD SUPPORT HIGH TEMPERATURES STILL IN THE MIDDLE TO UPPER 90S...BUT THE AFOREMENTIONED INCREASING DEEP LAYER MOISTURE AND ASSOCIATED CLOUDS/STORMS INSTEAD FAVOR TEMPS 2-3 DEGREES LOWER ON AVERAGE...GENERALLY IN THE 92 TO 97 DEGREE RANGE. TUE AND TUE NIGHT: THE CONSENSUS OF NWP GUIDANCE INDICATES THE MID LEVEL TROUGH AXIS AND ASSOCIATED MOIST AXIS -- AND THE ATTENDING SURFACE TROUGH/CONVERGENCE AXIS -- WILL DRIFT SOUTHEASTWARD ACROSS THE SANDHILLS...SOUTHERN PIEDMONT...AND CENTRAL-SOUTHERN COASTAL PLAIN TUE AFTERNOON...WHERE SCATTERED CONVECTION WILL BE MOST LIKELY TO DEVELOP. TO THE NORTH...ROUGHLY NORTH OF HWY 64...DEEP LAYER DRYING AND LIGHT NORTHERLY LOW LEVEL FLOW SHOULD RESULT PARTLY TO MOSTLY SUNNY SKIES AND LESS THAN 15 PERCENT CHANCE OF STORMS. THIS SHOULD ALSO BE THE LEAST HOT PORTION OF THE FORECAST...WITH HIGHS GENERALLY IN THE LOWER TO MIDDLE 90S. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... AS OF 235 PM SATURDAY... MEDIUM RANGE GUIDANCE REMAINS IN GOOD AGREEMENT REGARDING THE RE-ESTABLISHMENT OF THE SUB-TROPICAL RIDGE OVER THE MIDDLE ATLANTIC REGION THIS PERIOD. AS SUCH...TEMPERATURES WILL CLIMB STEADILY FROM THE MIDDLE TO UPPER 90S WED TO UPPER 90S TO AROUND 100 DEGREES FRI-SAT...WITH LIMITED DIURNAL CONVECTIVE COVERAGE OVER CENTRAL NC. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... AS OF 205 PM... SCATTERED SHOWERS AND THUNDERSTORMS MAINLY SOUTH OF HIGHWAY 64 AT THIS TIME WITH OTHER SHOWERS TO ADVECT INTO THE TRIAD AREA FROM THE WEST AND NORTHWEST SHORTLY. VFR CONDITIONS OUTSIDE THESE SHOWERS THROUGH THE TAF PERIOD WITH THE EXCEPTION OF SOME MVFR HAZE OR FOG NEAR SUNRISE WHERE RAINS ARE HEAVIEST THIS AFTERNOON. SHOWERS WILL DECREASE IN COVERAGE AFTER 11 PM WITH A FEW SHOWERS PERSISTING WELL PAST MIDNIGHT. GUSTY WINDS IN EXCESS OF 30 MPH TODAY IN DOWNDRAFTS... WELL AWAY FROM ANY STORMS. SIMILAR CONDITIONS FORECAST FOR SUNDAY AFTERNOON... THEN THUNDERSTORM COVERAGE MORE WIDESPREAD MONDAY AFTERNOON. A CHANCE FOR THUNDERSTORMS MAINLY SOUTHEAST TUESDAY AFTERNOON... THEN SLIGHT MAINLY AFTERNOON RAIN CHANCES INTO THURSDAY. SOME MVFR FOG OR HAZE PRIOR TO SUNRISE EACH MORNING. && .CLIMATE... GSO RDU DATE HIGH/YEAR HIGH MIN/YEAR HIGH/YEAR HIGH MIN/YEAR SAT 23: 99/1952 78/2010 105/1952 76/2010 SUN 24: 96/2010 78/2010 100/2010 79/2010 && .RAH WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ008>011-024>028-040>043-073>078-083>086-088-089. HEAT ADVISORY FROM NOON TO 6 PM EDT SUNDAY FOR NCZ078-084>086- 088-089. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ007-021>023- 038-039. && SYNOPSIS... NEAR TERM... SHORT TERM...MWS LONG TERM...MWS AVIATION... CLIMATE...RAH
Hazardous weather outlook, Jul 23, 4:01 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 401 PM EDT SAT JUL 23 2011 NCZ008>011-024>028-040>043-073>077-083-242015- GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE- CHATHAM-WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT- ANSON- 401 PM EDT SAT JUL 23 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ007-021>023-038-039-242015- PERSON-FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH- 401 PM EDT SAT JUL 23 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ078-084>086-088-089-242015- WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 401 PM EDT SAT JUL 23 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jul 23, 3:16 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
316 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 1 NNW SELMA 35.55N 78.30W
07/23/2011 JOHNSTON NC 911 CALL CENTER
TREES AND POWER-LINES WERE BLOWN DOWN NEAR BUFFALO
ROAD. TREES ALSO REPORTED DOWN ON NOBLE STREET.
&&
EVENT NUMBER RAH1101053
CBLSpecial weather statement, Jul 23, 3:47 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
347 PM EDT SAT JUL 23 2011
NCZ021-022-038-039-232045-
DAVIDSON-FORSYTH-GUILFORD-RANDOLPH-
347 PM EDT SAT JUL 23 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH...GUILFORD...
FORSYTH AND DAVIDSON COUNTIES THROUGH 445 PM EDT...
AT 347 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
JAMESTOWN...OR ABOUT 5 MILES NORTH OF HIGH POINT...MOVING EAST AT 10
MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...JAMESTOWN...
GREENSBORO.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3626 8008 3625 7954 3615 7953 3583 7966
3595 8031
TIME...MOT...LOC 1947Z 276DEG 9KT 3605 7997
23Local storm report, Jul 23, 3:58 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
358 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG 2 ENE NEWTON GROVE 35.26N 78.33W
07/23/2011 SAMPSON NC 911 CALL CENTER
SAMPSON CO 911 RECEIVED REPORT OF ONE TREE DOWN ACROSS
RD AT 1650 GOLDSBORO HWY IN NEWTON GROVE
&&
EVENT NUMBER RAH1101054
TDHSpecial weather statement, Jul 23, 4:01 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
401 PM EDT SAT JUL 23 2011
NCZ042-078-088-089-232100-
CUMBERLAND-JOHNSTON-SAMPSON-WAYNE-
401 PM EDT SAT JUL 23 2011
...SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SAMPSON...WAYNE...
JOHNSTON AND CUMBERLAND COUNTIES THROUGH 500 PM EDT...
AT 401 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
WITH VERY HEAVY RAIN ALONG A LINE EXTENDING FROM GRANTHAM TO 5 MILES
SOUTH OF SPIVEY'S CORNER...OR ALONG A LINE EXTENDING FROM 13 MILES
NORTHWEST OF MOUNT OLIVE TO 17 MILES NORTHWEST OF CLINTON...MOVING
SOUTHEAST AT 10 MPH.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3519 7872 3543 7821 3520 7785 3516 7792
3516 7797 3519 7801 3519 7805 3517 7807
3518 7816 3509 7817 3505 7815 3490 7843
TIME...MOT...LOC 2001Z 315DEG 7KT 3532 7823 3517 7854
23Local storm report, Jul 23, 4:23 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
423 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG WILSON 35.73N 77.92W
07/23/2011 WILSON NC EMERGENCY MNGR
SEVERAL TREES POWER LINES DOWN
&&
EVENT NUMBER RAH1101055
14Local storm report, Jul 23, 4:41 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
441 PM EDT SAT JUL 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM TSTM WND GST 1 ENE WILLBANKS 35.76N 77.75W
07/23/2011 M65 MPH WILSON NC TRAINED SPOTTER
TRAINED SKYWARN SPOTTER MEASURED 65 MPH WIND GUST IN
WILSON COUNTY
&&
EVENT NUMBER RAH1101056
TDHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:06 PM EDT | Special Weather Statement | RAH | Harnett, Hoke, Lee, Montgomery, Moore, Richmond and 1 more | 54 min |
| Jul 23, 2:07 PM EDT | Special Weather Statement | RAH | Forsyth, Guilford | 83 min |
| Jul 23, 2:16 PM EDT | Special Weather Statement | RAH | Johnston, Wake | 59 min |
| Jul 23, 2:29 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston | 46 min |
| Jul 23, 2:43 PM EDT | Heat Advisory | RAH | Anson, Chatham, Cumberland, Durham, Edgecombe, Franklin and 19 more | 28 hr |
| Jul 23, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne, Wilson | 46 min |
| Jul 23, 3:15 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson | 45 min |
| Jul 23, 3:47 PM EDT | Special Weather Statement | RAH | Guilford | 58 min |
| Jul 23, 4:01 PM EDT | Special Weather Statement | RAH | Sampson | 59 min |
| Jul 23, 4:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Halifax, Wilson | 41 min |
| Jul 23, 5:17 PM EDT | Special Weather Statement | RAH | Sampson | 58 min |
| Jul 23, 5:23 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 15 min |
| Jul 23, 5:56 PM EDT | Special Weather Statement | RAH | Lee | 64 min |
| Jul 23, 6:11 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Wake | 30 min |
| Jul 23, 6:41 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 32 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.